# SDR SWAA2023110717610

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 23,413 hours, 11,553 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR WOULD NOT RETRACT AFTER T/OFF.<[01] REMOVED DEBRIS FROM LDG MANUAL EXTENSION SYSTEM ACCESS DOOR AND SWITCH OPS CHECK IAW AMM 32-34-00.
